# SDR VTZA200500211

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N697BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7787
- Aircraft time: 5,536 hours, 5,035 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Condition: Failed
- Location: Stab Trim
- Part time: 5,536 hours, 5,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH/STAB TRIM FAILED SHORTLY AFTER TAKEOFF.  REPLACED HORIZONTAL STABILIZER TRIM CONTROL UNIT.
